Table of Contents
Textures and Microstructures
Volume 29 (1997), Issue 3-4, Pages 235-239

Generalized Spherical Harmonics for Cubic-Triclinic Symmetry

1276 Oakmont Drive, Hamilton, Ohio OH 45013, USA

Received 30 March 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter R. Morris, “Generalized Spherical Harmonics for Cubic-Triclinic Symmetry,” Textures and Microstructures, vol. 29, no. 3-4, pp. 235-239, 1997. doi:10.1155/TSM.29.235